Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 22, NWS Green Bay, WI

March 3, 2018

NWS Green Bay, WI issued this small craft advisory at Mar 3, 2018, 2:53 PM CST. It took effect at Mar 4, 2018, 9:00 PM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Mar 3, 2018, 2:53 PM CST (20:53 UTC)
In effect from
Mar 4, 2018, 9:00 PM CST
Expired
Mar 8, 2018, 2:33 PM CST
In force
4 days
Issued by
NWS Green Bay, WI

The text

As transmitted.

556 
WHUS73 KGRB 032053
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
253 PM CST Sat Mar 3 2018

LMZ541>543-040500-
/O.NEW.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
253 PM CST Sat Mar 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 6 PM CST
WEDNESDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 9 PM Sunday to 6 PM CST
Wednesday. 

* WINDS...Southeast increasing to 15 to 25 knots Sunday evening.
  Winds back east and increase to 20 to 30 knots Monday evening.

* WAVES...Building to 4 to 7 feet Sunday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
19 follow-up statements
815 
WHUS73 KGRB 040309
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
909 PM CST Sat Mar 3 2018

LMZ541>543-041115-
/O.CON.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
909 PM CST Sat Mar 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
6 PM CST WEDNESDAY...

* WINDS...Southeast increasing to 15 to 25 knots Sunday evening.
  Winds backing east and increasing to 20 to 30 knots Monday
  evening. 

* WAVES...Building to 4 to 7 feet Sunday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
976 
WHUS73 KGRB 041012
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
412 AM CST Sun Mar 4 2018

LMZ541>543-041815-
/O.CON.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
412 AM CST Sun Mar 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST WEDNESDAY...

* WINDS...Southeast increasing to 15 to 25 knots this evening.
  Winds backing east Monday, then increasing to 20 to 30 knots
  Monday night. A few gale force gusts are possible Monday night,
  mainly south of Two Rivers. 

* WAVES...Building to 4 to 7 feet this evening, then increasing to
  5 to 8 feet Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
489 
WHUS73 KGRB 041642
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1042 AM CST Sun Mar 4 2018

LMZ541>543-050045-
/O.CON.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1042 AM CST Sun Mar 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST WEDNESDAY...

* WINDS...East to southeast increasing to 15 to 25 knots this
  evening. Winds backing east Monday, then increasing to 30 knots
  Monday night. A few gale force gusts are possible Monday night,
  mainly south of Two Rivers. 

* WAVES...Building to 4 to 7 feet late tonight into early Monday
  morning.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

BERSCH
733 
WHUS73 KGRB 042038
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
238 PM CST Sun Mar 4 2018

LMZ541>543-050445-
/O.CON.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
238 PM CST Sun Mar 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST WEDNESDAY...

* WINDS...East to southeast increasing to 15 to 25 knots this 
  evening. Winds backing east Monday, then increasing to 30 
  knots Monday night. A few gale force gusts are possible Monday 
  night, mainly south of Two Rivers. 

* WAVES...Building to 4 to 7 feet late tonight into early Monday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
852 
WHUS73 KGRB 050315
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
915 PM CST Sun Mar 4 2018

LMZ541>543-051115-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
915 PM CST Sun Mar 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...East to southeast at 15 to 25 knots tonight. Winds 
  backing east Monday, then increasing to 30 knots Monday night. A
  few gale force gusts are possible Monday night, mainly south of
  Two Rivers. 

* WAVES...Building to 4 to 7 feet late tonight into early Monday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
642 
WHUS73 KGRB 050904
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
304 AM CST Mon Mar 5 2018

LMZ541>543-051715-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
304 AM CST Mon Mar 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...East 15 to 25 knots, increasing to 30 knots tonight. A
  few gale force gusts are possible tonight, mainly south of Two 
  Rivers. 

* WAVES...4 to 7 feet building to 5 to 8 feet tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
939 
WHUS73 KGRB 051618
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1018 AM CST Mon Mar 5 2018

LMZ541>543-060030-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1018 AM CST Mon Mar 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...East 15 to 25 knots, increasing to 30 knots tonight. A
  few gale force gusts are possible tonight, mainly south of Two
  Rivers. Winds will turn northeast on Tuesday, then to the north
  Tuesday night.

* WAVES...4 to 7 feet building to 5 to 8 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

BERSCH
795 
WHUS73 KGRB 052043
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
243 PM CST Mon Mar 5 2018

LMZ541>543-060445-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
243 PM CST Mon Mar 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...East 15 to 25 knots, increasing to 30 knots this evening
  and overnight. A few gale force gusts are possible tonight, 
  mainly south of Two Rivers. Winds will turn northeast on 
  Tuesday, then to the north Tuesday night. 

* WAVES...4 to 7 feet building to 5 to 8 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
817 
WHUS73 KGRB 060313
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
913 PM CST Mon Mar 5 2018

LMZ541>543-061115-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
913 PM CST Mon Mar 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...East to 30 knots. A few gale force gusts are possible 
  tonight, mainly south of Two Rivers. Winds will turn northeast 
  on Tuesday, then to the north Tuesday night. 

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
086 
WHUS73 KGRB 060952
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
352 AM CST Tue Mar 6 2018

LMZ541>543-061800-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
352 AM CST Tue Mar 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...East 15 to 25 knots, becoming northeast this afternoon,
  north tonight, and northwest on Wednesday. 

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

JS
063 
WHUS73 KGRB 061604
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1004 AM CST Tue Mar 6 2018

LMZ541>543-070015-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1004 AM CST Tue Mar 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...East 15 to 25 knots, becoming northeast this 
  afternoon, north tonight, and northwest on Wednesday. 

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
961 
WHUS73 KGRB 062127
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
327 PM CST Tue Mar 6 2018

LMZ541>543-070530-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
327 PM CST Tue Mar 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...Northeast 15 to 25 knots early this evening, becoming 
  north tonight, and northwest on Wednesday. 

* WAVES...4 to 7 feet...subsiding to 3 to 5 ft by Wednesday
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
028 
WHUS73 KGRB 070325
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
925 PM CST Tue Mar 6 2018

LMZ541>543-071130-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
925 PM CST Tue Mar 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS...North 15 to 25 knots, becoming northwest on Wednesday. 

* WAVES...4 to 7 feet...subsiding to 3 to 5 ft by Wednesday 
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
658 
WHUS73 KGRB 070912
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
312 AM CST Wed Mar 7 2018

LMZ541>543-071715-
/O.EXT.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
312 AM CST Wed Mar 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THURSDAY...

* WINDS...A Northwest wind of 15 to 25 knots is expected through
  Thursday, though somewhat of a lull in the wind is possible 
  this afternoon into early this evening.

* WAVES...Waves of 3 to 5 feet early today will diminish to 1 to 3
  feet for this afternoon and tonight. Waves will increase back 
  to 2 to 4 feet on Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

JS
432 
WHUS73 KGRB 071548
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
948 AM CST Wed Mar 7 2018

LMZ541>543-080000-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
948 AM CST Wed Mar 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THURSDAY...

* WINDS...A Northwest wind of 15 to 25 knots is expected through 
  Thursday, though somewhat of a lull in the wind is possible 
  this afternoon into early this evening. 

* WAVES...Waves of 3 to 5 feet early today will diminish to 1 to 
  3 feet for this afternoon and tonight. Waves will increase 
  back to 2 to 4 feet on Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
051 
WHUS73 KGRB 080328
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
928 PM CST Wed Mar 7 2018

LMZ541>543-081130-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
928 PM CST Wed Mar 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THURSDAY...

* WINDS...A northwest wind of 15 to 20 knots is expected 
  overnight, with winds increasing again to 15 to 25 kts on 
  Thursday morning. 
  

* WAVES...Waves of 1 to 3 feet overnight will increase to 2 to 4
  feet on Thursday morning. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
579 
WHUS73 KGRB 080908
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
308 AM CST Thu Mar 8 2018

LMZ541>543-081715-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
308 AM CST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS...A northwest wind of 15 to 25 kts is expected today.

* WAVES...Waves of 2 to 4 feet this morning will subside to 1 to 3
  ft this afternoon.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

JS
576 
WHUS73 KGRB 081610
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1010 AM CST Thu Mar 8 2018

LMZ541>543-082200-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1010 AM CST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS...Northwest wind of 15 to 20 kts. Gusts to 25 kts.
 
* WAVES...Waves of 1 to 3 feet.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
942 
WHUS73 KGRB 082033
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
233 PM CST Thu Mar 8 2018

LMZ541>543-082145-
/O.CAN.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
233 PM CST Thu Mar 8 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Green Bay has cancelled the Small
Craft Advisory. 

Winds and waves have fallen below small craft advisory criteria.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 2:52 PM CST, 1 minute earlier.

Area forecast discussion, Mar 3, 2:52 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Green Bay WI
252 PM CST Sat Mar 3 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 252 PM CST Sat Mar 3 2018

Mid level clouds across the area today continued to slowly shift
eastward and erode a bit during the day. Aside from this mid
level deck there were just some thin high clouds upstream.

A mid level ridge is forecast to move to Wisconsin by 00Z Monday
and a surface ridge to the east of the state will move little
through that time. The 12Z version of the models kept the forecast
area dry, except for the GFS which had 0.01 inch of QPF across
much of north central Wisconsin Sunday Afternoon. This may be due
to that location's proximity to the right entrance region of an
upper jet streak. The Canadian had QPF in northern Wisconsin late
tonight but was otherwise dry through 00Z Monday. Since most of
the models are dry for most of the next 24 hours and model
soundings continued to show dry air at low levels, no
precipitation has been included in the forecast for tonight or
Sunday.

There will be some wind during the night, but the lack of
significant cloud cover and dew points in the teens and 20s should
at least partially offset warm advection and mixing, allowing for
lows in the 20s at most locations. Expect lows around 30 near
Lake Michigan due to onshore flow. Warm advection is expected to
continue on Sunday but clouds increase and thicken, so highs
should be mainly in the 40s.

.LONG TERM...Sunday Night Through Saturday
Issued at 252 PM CST Sat Mar 3 2018

Upper low moving slowly east from the central Plains
Monday through Tuesday night should bring at least several inches
of snow to the forecast area. The heaviest snow will be in the
strong warm advection Monday night, when there may be a few hours
of moderate or heavy snow. Light to moderate snow should continue
Tuesday and Tuesday night in the cyclonic upper flow with a few
jet streaks rotating around the upper low.

Models and WPC forecast an average of 4 to 8 inches of snow over
the course of a day and a half. A few analogs over the past 30
years produce higher amounts, which is possible but uncertain this
far out in time. There is potential for lake enhanced snow
Tuesday and Tuesday night with 850mb temperatures around -9c and
winds from the east. The models are starting to come into
sufficient agreement so a winter storm watch may be issued late
tonight for Monday afternoon through Tuesday evening.

Cold but generally dry weather expected Wednesday through the end
of the week with northwest upper flow. There is some potential for
light snow Thursday afternoon or evening.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1156 AM CST Sat Mar 3 2018

VFR conditions will continue to prevail across the area through
at least midday on Sunday. Expect mainly middle and high clouds.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......RDM
AVIATION.......MG
Hazardous weather outlook, Mar 3, 3:01 AM CST, 11 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
301 AM CST Sat Mar 3 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
301 AM CST Sat Mar 3 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A slow moving low pressure system is expected to bring periods
of snow at times from late Sunday night into Wednesday morning.
The snow is expected to be mixed with rain at times Monday and
Tuesday, especially during the afternoon hours across central and
east-central Wisconsin. The best chance for accumulating snow
will occur Monday night into Tuesday morning. Anyone with travel
plans early next week should keep abreast of the latest weather
forecasts and statements.

.SPOTTER INFORMATION STATEMENT...

Spotters activation will not be needed today or tonight.

LMZ521-522-541>543-040915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
301 AM CST Sat Mar 3 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

Kurimski/Kallas

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.